Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant theory for a parabolic subgroup of $\textrm {SL}(n+1,\textbf {R})$


Author: A. Rod Gover
Journal: Proc. Amer. Math. Soc. 123 (1995), 1543-1553
MSC: Primary 53A55; Secondary 15A72, 53A45, 53C30
DOI: https://doi.org/10.1090/S0002-9939-1995-1231035-5
MathSciNet review: 1231035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a certain maximal parabolic P of ${\text {SL}}(n + 1,\mathbb {R})$, the complete invariant theory is presented for a class of P-representation modules. These modules arise naturally from the geometry of ${\mathbb {P}^n}$. In particular, a means of listing all the exceptional invariants is described. This is a model problem for some parabolic invariant theory problems posed by Fefferman.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A55, 15A72, 53A45, 53C30

Retrieve articles in all journals with MSC: 53A55, 15A72, 53A45, 53C30


Additional Information

Keywords: Parabolic invariant theory, projective geometry, invariant differential operators
Article copyright: © Copyright 1995 American Mathematical Society